MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XXL 360 24MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XXL 360 24MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036182450
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the coil embolization of a hepatic artery aneurysm procedure, the operator guided a microcatheter into the aneurysm.When the operator was advancing the subject coil as the second coil, resistance was encountered in the shaft as well as during coil withdrawal.When the subject coil was retrieved, it was confirmed that it had been fractured from the delivery wire.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual and functional inspections were not performed due to the device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that friction was encountered during advancement and retrieval of the coil through a microcatheter and when it was retrieved, the coil was fractured.No anomalies were noted to the device prior to use.Compatibility of the coil with the microcatheter could not be determined as the information was not readily available.The device was not returned for analysis.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to the reported events: ¿coil in catheter friction', 'coil difficult to remove/withdraw from catheter', 'main coil broken/fractured during use'.
 
Event or Problem Description

Brand Name
TARGET XXL 360 24MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21938170
Report Number3008881809-2025-00239
Device Sequence Number7883869
Product Code HCG
UDI-Device Identifier07613327128376
UDI-Public(01)07613327128376(17)271102(10)25265803
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036182450
Device Lot Number25265803
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIGHTHOUSE MICROCATHETER (NON-STRYKER)
Patient SexUnknown